# SDR IPXA1564951

- Difficulty date: February 6, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 440-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SEVERAL AREAS OF CORROSION ON SHEAR WEB (MARKED) AT BS 440-BS 660, LBL 45-LBL 60, WL 208.  REPAIRED IAW SRM 51-10-02-0G, SRM 53-30-15-0I1, SRM 51-40-02-0G, ATS ER NO 11-01491 DATED 2/24/2011, AND EO B757-5310-41615-A, DATED 02/24/11.
